# SDR UIEA2017030300270

- Difficulty date: February 27, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 78,350 hours, 13,517 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1085
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 1085, RBL 98.58, SEAT TRACK INBD FLANGE LOWER SIDE FOUND CORRODED AND CRACKED.  THE SEAT TRACK WAS REPAIRED IAW RI-53-45-11744, REV A.
